# SDR DLM88982001

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF REJECTED AT 80 KNOTS DUE TO EPR ROLLBACK ON NR 2 ENGINE.  EPR WAS MOMENTARILY STABLE AT 1.86 EPR THEN ROLLED BACK T0 1.5.  REPLACED ENGINE FUEL PUMP AND CONTROL.
